Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2019, Volume 59, Number 8, Pages 1392–1400 (Mi zvmmf10939)  

Generation of solitons in a ferromagnetic domain structure

S. Batalovab, V. V. Kiselevab, A. A. Raskovalovab

a Mikheev Institute of Metal Physics, Ural Branch, Russian Academy of Sciences, Yekaterinburg, 620108 Russia
b Institute of Physics and Technology, Yekaterinburg, 620002 Russia

Abstract: Generation of solitons in a stripe domain structure of a ferromagnet with an easy-axis anisotropy from an initial localized magnetization pulse is studied. The results of the numerical experiment are supported by an analytical calculation. The conditions are found and scenarios of soliton generation are analyzed both in the domain structure and on the background of a homogeneous ground state of the ferromagnet. Based on the inverse scattering formalism, a relationship is established between the physical characteristics of solitons and the parameters of the initial perturbation, which makes it possible to generate immobile solitons with required properties.

Key words: solitary domains, domain boundaries, solitons, Landau–Lifshitz equation, Riemann problem

Funding Agency Grant Number
Russian Academy of Sciences - Federal Agency for Scientific Organizations AAAA-A18-118020190095-4
Russian Foundation for Basic Research 18-32-00143_мол_а
This work was carried out as part of the state task from the Federal Agency of Scientific Organizations (topic “Quantum”, state registration no. АААА-А18-118020190095-4) and was supported by the Russian Foundation for Basic Research (“My first grant” for young scientists no. 18-32-00143).


DOI: https://doi.org/10.1134/S0044466919080039


English version:
Computational Mathematics and Mathematical Physics, 2019, 59:8, 1324–1332

Bibliographic databases:

UDC: 537.611.3
Received: 10.10.2018
Revised: 18.03.2019
Accepted:10.04.2019

Citation: S. Batalov, V. V. Kiselev, A. A. Raskovalov, “Generation of solitons in a ferromagnetic domain structure”, Zh. Vychisl. Mat. Mat. Fiz., 59:8 (2019), 1392–1400; Comput. Math. Math. Phys., 59:8 (2019), 1324–1332

Citation in format AMSBIB
\Bibitem{BatKisRas19}
\by S.~Batalov, V.~V.~Kiselev, A.~A.~Raskovalov
\paper Generation of solitons in a ferromagnetic domain structure
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2019
\vol 59
\issue 8
\pages 1392--1400
\mathnet{http://mi.mathnet.ru/zvmmf10939}
\crossref{https://doi.org/10.1134/S0044466919080039}
\elib{https://elibrary.ru/item.asp?id=39149032}
\transl
\jour Comput. Math. Math. Phys.
\yr 2019
\vol 59
\issue 8
\pages 1324--1332
\crossref{https://doi.org/10.1134/S0965542519080037}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000487804000009}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85073235825}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10939
  • http://mi.mathnet.ru/eng/zvmmf/v59/i8/p1392

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:46

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021